# SDR ASOA2015101213911

- Difficulty date: October 12, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 30,262 hours, 28,093 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT RISER DAMAGED.  REMOVED AFT RISER IAW SRM 51-42-06. LOCATED HOLES IN NEW RISER AND ATTACHED ALL STIFFENERS IAW SRM 51-42-06.  INSTALLED AFT RISER ON PAX DOOR IAW SRM 51-42-06.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.
